# SDR CA120307007

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7533559
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN DO NOT PRESSURIZE CORRECTLY.  CREW ELECTED TO CONTINUE FLIGHT AT FL 110 TO DESTINATION.  ACFT LANDED AT DESTINATION AIRPORT.  MAINTENANCE FOUND PACK NR 1 DUCT BETWEEN PRIMARY HX AND PRECOOLER DISCONNECTED.  DUCT AND PRIMARY HX CONNECTION DAMAGED. REPLACED HX. NOTE: PACK NR 2 WAS ALREADY DEFERRED.
